Alert archive / Nebraska / Red Flag Warnings in 2010
Red Flag Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Mar 29, 2010, 3:28 AM MDT for 21 counties in Nebraska. It took effect at Mar 29, 2010, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2010, 3:28 AM MDT (09:28 UTC)
- In effect from
- Mar 29, 2010, 12:00 PM MDT
- Expired
- Mar 29, 2010, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS North Platte, NE
All 21 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 31 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3686 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
744 WWUS83 KLBF 290928 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 AM CDT MON MAR 29 2010 ...EXTREME FIRE DANGER CONDITIONS EXPECTED ACROSS ZONE 204 THIS AFTERNOON AND EARLY EVENING... .A FLATTENED UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING VERY WARM TEMPERATURES TO THE AREA TODAY. HIGH TEMPERATURES NEAR 75 DEGREES AND LOW DEWPOINTS OF 20 TO 25 WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT. BREEZY WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. NEZ204-300100- /O.NEW.KLBF.FW.W.0001.100329T1800Z-100330T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- 328 AM MDT MON MAR 29 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204 BREEZY WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES WHICH MAY DEVELOP...WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDITIES TO INCREASE ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ KAR
4 follow-up statements
840 WWUS83 KLBF 291507 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1007 AM CDT MON MAR 29 2010 ...EXTREME FIRE DANGER CONDITIONS EXPECTED ACROSS ZONE 204...AS WELL AS PORTIONS OF ZONES 206 AND 208 THIS AFTERNOON AND EARLY EVENING... .A FLATTENED UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING VERY WARM TEMPERATURES TO THE AREA TODAY. HIGH TEMPERATURES NEAR 75 DEGREES AND LOW DEW POINTS OF 18 TO 22 PERCENT WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT. BREEZY WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. NEZ206-208-300100- /O.EXA.KLBF.FW.W.0001.100329T1800Z-100330T0100Z/ SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR- 1007 AM CDT MON MAR 29 2010 /907 AM MDT MON MAR 29 2010/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. THE RED FLAG WARNING INCLUDES PORTIONS OF THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...206...208. IN THESE ZONES THE FOLLOWING COUNTIES ARE INCLUDED...NORTHERN LINCOLN...MCPHERSON...LOGAN...HOOKER...THOMAS...BLAINE...BROWN...ALL OF CHERRY AND THE WESTERN HALF OF KEYA PAHA COUNTY. BREEZY WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS UP TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES WHICH MAY DEVELOP...WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDITIES TO RECOVER ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ204-300100- /O.CON.KLBF.FW.W.0001.100329T1800Z-100330T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- 907 AM MDT MON MAR 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204 BREEZY WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES WHICH MAY DEVELOP...WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDITIES TO INCREASE ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BUTTLER
711 WWUS83 KLBF 291708 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1208 PM CDT MON MAR 29 2010 ...EXTREME FIRE DANGER CONDITIONS EXPECTED ACROSS ZONE 204 AND 210...AS WELL AS PORTIONS OF ZONES 206 AND 208 THIS AFTERNOON AND EARLY EVENING... .A FLATTENED UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING VERY WARM TEMPERATURES TO THE AREA TODAY. HIGH TEMPERATURES NEAR 75 DEGREES AND LOW DEW POINTS OF 18 TO 22 PERCENT WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT. BREEZY WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. NEZ210-300100- /O.EXA.KLBF.FW.W.0001.100329T1800Z-100330T0100Z/ FRENCHMAN BASIN- 1208 PM CDT MON MAR 29 2010 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...210 BREEZY WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS UP TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES WHICH MAY DEVELOP... WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDITIES TO RECOVER ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ204-206-208-300100- /O.CON.KLBF.FW.W.0001.100329T1800Z-100330T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR- 1208 PM CDT MON MAR 29 2010 /1108 AM MDT MON MAR 29 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204 THE RED FLAG WARNING INCLUDES PORTIONS OF THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...206...208. IN THESE ZONES THE FOLLOWING COUNTIES ARE INCLUDED...NORTHERN LINCOLN...MCPHERSON... LOGAN...HOOKER...THOMAS...BLAINE...BROWN...ALL OF CHERRY AND THE WESTERN HALF OF KEYA PAHA COUNTY. BREEZY WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS UP TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES WHICH MAY DEVELOP... WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDITIES TO RECOVER ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CLB
209 WWUS83 KLBF 292002 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 302 PM CDT MON MAR 29 2010 ...EXTREME FIRE DANGER CONDITIONS EXPECTED ACROSS ZONE 204 AND 210...AS WELL AS PORTIONS OF ZONES 206 AND 208 THIS AFTERNOON AND EARLY EVENING... .A FLATTENED UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING VERY WARM TEMPERATURES TO THE AREA TODAY. HIGH TEMPERATURES NEAR 75 DEGREES AND LOW DEW POINTS OF 18 TO 22 PERCENT WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT. BREEZY WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. NEZ210-300100- /O.NEW.KLBF.FW.A.0001.100330T1800Z-100331T0100Z/ /O.CON.KLBF.FW.W.0001.000000T0000Z-100330T0100Z/ FRENCHMAN BASIN- 302 PM CDT MON MAR 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...210 BREEZY WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS UP TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES WHICH MAY DEVELOP... WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDITIES TO RECOVER ABOVE CRITICAL THRESHOLDS. A RED FLAG WATCH HAS BEEN ISSUED FOR EXTREME SOUTHWESTERN NEBRASKA TOMORROW AFTERNOON DUE TO THE POTENTIAL FOR MINIMUM RELATIVE HUMIDITIES REACHING 15 PERCENT AND WIND GUSTS TO 25 MPH. THE COMBINATION OF THESE TWO ELEMENTS COULD LEAD TO CRITICAL FIRE DANGER TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ204-206-208-300100- /O.CON.KLBF.FW.W.0001.000000T0000Z-100330T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR- 302 PM CDT MON MAR 29 2010 /202 PM MDT MON MAR 29 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204 THE RED FLAG WARNING INCLUDES PORTIONS OF THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...206...208. IN THESE ZONES THE FOLLOWING COUNTIES ARE INCLUDED...NORTHERN LINCOLN...MCPHERSON... LOGAN...HOOKER...THOMAS...BLAINE...BROWN...ALL OF CHERRY AND THE WESTERN HALF OF KEYA PAHA COUNTY. BREEZY WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS UP TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES WHICH MAY DEVELOP... WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDITIES TO RECOVER ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CLB
572 WWUS83 KLBF 300113 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 813 PM CDT MON MAR 29 2010 NEZ210-300915- /O.EXP.KLBF.FW.W.0001.000000T0000Z-100330T0100Z/ /O.CON.KLBF.FW.A.0001.100330T1800Z-100331T0100Z/ FRENCHMAN BASIN- 813 PM CDT MON MAR 29 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WATCH HAS BEEN ISSUED FOR EXTREME SOUTHWESTERN NEBRASKA TUESDAY AFTERNOON DUE TO THE POTENTIAL FOR MINIMUM RELATIVE HUMIDITIES REACHING 15 PERCENT AND WIND GUSTS TO 25 MPH. THE COMBINATION OF THESE TWO ELEMENTS COULD LEAD TO CRITICAL FIRE DANGER TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ204-206-208-300215- /O.EXP.KLBF.FW.W.0001.000000T0000Z-100330T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR- 813 PM CDT MON MAR 29 2010 /713 PM MDT MON MAR 29 2010/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204...206...208 WIND AND RELATIVE HUMIDITY ARE NO LONGER AT CRITICAL LEVELS. HOWEVER...VERY DRY CONDITIONS WILL CONTINUE TUESDAY. $$ SPRINGER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 29, 3:02 AM MDT, 26 minutes earlier.
Area forecast discussion, Mar 29, 3:02 AM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 AM CDT MON MAR 29 2010 .SYNOPSIS... BROAD RIDGE ACROSS THE WESTERN HALF OF THE CONUS. SURFACE LEE SIDE TROF WITH HIGH PRESSURE OVER THE CENTRAL ROCKIES. TEMPS AFTER A WARM SUNDAY HAVE ALREADY COOLED WITH VERY DRY AIRMASS OVERHEAD...ESPECIALLY IN THE RVR VALLEY. && .DISCUSSION... TEMPS AND WINDS THE MAIN FOCUS THE NEXT FEW DAYS...AS THESE ARE THE MAIN PLAYER FOR WHAT WILL BE DANGEROUS FIRE WEATHER CONDITIONS TO START THE WEEK. SEE FIRE WEATHER DISCUSSION BELOW FOR MORE DETAILS. MODELS IN GOOD AGREEMENT AS RIDGE CONTINUES TO TRANSITION TO THE EAST...WITH INTENSE THERMAL RIDGING OVER THE HIGH PLAINS. YESTERDAY HIGHS SOARED INTO THE 60S...AND RH PLUMMETED BELOW 20 PERCENT. MODELS/GUIDANCE WERE NEITHER WARM ENOUGH NOR DRY ENOUGH TO REALITY. LAST DECENT PRECIPITATION WAS THE 8TH AND 9TH OF THE MONTH...NEARLY 3 WEEKS AGO. THE GROUND IS STARTING TO DRY OUT...ALLOWING GOOD DIURNAL TEMP SWINGS...WHICH TYPICALLY ARE NOT FULLY GRASP BY THE MODELS. ALSO UNABLE TO USE THE BIAS CORRECTED GUIDANCE...AS BIAS CORRECT STILL USING A MORE MOIST SURF. HIGHS TODAY SOARING INTO THE 70S...THEN PUSHING AROUND 80 TOMORROW. RECORDS IN THE MID 80S FOR THIS TIME OF YEAR...SO EXPECT THEM TO BE SAFE ATTM...HOWEVER WILL NOT TAKE MUCH TO APPROACH THEM...AND WILL CONTINUE TO MONITOR. SURF TROUGH PUSHES ONTO THE WESTERN PLAINS FOR WEDNESDAY. THIS WILL COOL THE NW DOWN ABOUT 5 TO 10 DEGREES OR SO...STILL WELL ABOVE NORMAL. SW INTO N CENTRAL NEB STILL IN THE UPPER 70S. THURSDAY OR THURSDAY NIGHT A COLD FRONT WILL SWING ACROSS THE AREA. MODELS HAVE GREAT DISAGREEMENT WITH THE TIMING. CURRENT BLEND IS FOR A SLOW PUSH THURSDAY AFTERNOON. THIS WILL COOL THE NW ZONES CONSIDERABLY...WHILE SE ZONES STILL ABOVE NORMAL...ALTHOUGH WILL LIKELY SEE FALLING TEMPS LATE IN THE DAY. POST FRONT FOR FRIDAY IS MORE ACTIVE...WITH THE BEST CHANCE FOR PRECIP. MODELS HAVE PUSH MAIN UPPER LOW WHICH DIGS INTO THE DESERT SW FOR MIDWEEK...THE EJECTS NE ACROSS THE PLAINS...FURTHER EAST COMPARED TO LAST FEW RUNS. THIS HAS PUSHED NEG LI/S CORRELATED WITH JET STREAK OF OVER 100KTS MORE TO THE EAST. DEBATED ABOUT PULLING THUNDERSTORM CHANCE FOR OUR CWA...HOWEVER BEST CONDITIONS NOT TO FAR TO THE EAST...AND MAY DRIFT BACK IN THE NEXT COUPLE MODEL RUNS. AFTER SYSTEM DRIVES INTO THE GREAT LAKES DURING THE WEEKEND...A BROAD RIDGE BEGINS TO REDEVELOP OVER THE WEST. TEMPS BACK INTO THE 60S AND MAYBE 70S BY THE FIRST PART OF NEXT WEEK WILL BE POSSIBLE. && .AVIATION... VFR CONDITIONS WILL PREVAIL FOR KLBF AND KVTN THROUGH REMAINDER OF 06Z TAF CYCLE. SCT CIRRUS FORECAST WITH A COMPLETE ABSENCE OF LOW OR MID CLOUDS THROUGH THE PERIOD. TIME SECTIONS INDICATE SUBSIDENCE BELOW 650 MB WHERE MIXING SHOULD EXTEND UP TO. THIS WILL RESULT IN WINDS FROM 17Z-01Z 26013G18KTS THEN QUICKLY DECOUPLE THEREAFTER. && .FIRE WEATHER... A FLATTENED UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING VERY WARM TEMPERATURES TO THE AREA TODAY. HIGH TEMPERATURES NEAR 75 DEGREES AND LOW DEWPOINTS OF 20 TO 25 WILL RESULT IN MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER WEST OF HIGHWAY 83. AREAS BETWEEN HIGHWAY 83 AND 183...15 TO 20 PERCENT AND EAST OF 183...20 TO 25 PERCENT. BREEZY WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH ARE LIKELY IN ZONE 204 (EASTERN PANHANDLE AND ADJACENT WESTERN SANDHILLS). LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT...AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. THUS...A RED FLAG WARNING WILL BE ISSUED FOR ZONE 204. ADJACENT ZONES 206...208...AND 210 WILL NEED TO BE CLOSELY MONITORED FOR POSSIBLE INCLUSION IN THE RED FLAG WARNING IF WINDS INCREASE HIGHER AND DEWPOINTS FALL A FEW DEGREES LOWER THAN FORECAST. SIMILAR DETAILS WILL BE INCLUDED IN THE FIRE WEATHER FORECAST. FIRE WEATHER CONCERNS WILL PERSIST TUESDAY AND WEDNESDAY AND CRITICAL CONDITIONS MAY BE REACHED. && .LBF WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR NEZ204. && SYNOPSIS/DISCUSSION...MASEK AVIATION/FIRE WEATHER...ROBERG
Hazardous weather outlook, Mar 28, 2:42 PM MDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM CDT SUN MAR 28 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-292045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 342 PM CDT SUN MAR 28 2010 /242 PM MDT SUN MAR 28 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CRITICAL FIRE WEATHER CONDITIONS MAY BE REACHED TUESDAY AND WEDNESDAY. TEMPERATURES WILL BE QUITE WARM...WITH MINIMUM RELATIVE HUMIDITY VALUES DROPPING INTO THE TEENS. SOUTH TO SOUTHWEST WINDS WILL ALSO BE GUSTY...ESPECIALLY ON TUESDAY. AS AN UPPER LEVEL SYSTEM LIFTS INTO THE CENTRAL PLAINS... THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND FRIDAY NIGHT. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 2:02 PM MDT | Fire Weather Watch | LBF | Chase, Hayes, Lincoln, Perkins | 13 hr |
Nearby
Red Flag Warnings in Nebraska, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.